MathSciNet Relay Station
MathSciNet bibliographic data
MR1783613 42A20 (42B10 42B25 47B38)
Lacey, Michael; Thiele, Christoph A proof of boundedness of the Carleson operator. Math. Res. Lett. 7 (2000), no. 4, 361–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement